Topological Methods in Nonlinear Analysis

Hausdorff product measures and $C^1$-solution sets of abstract semilinear functional differential inclusions

Jian-Zhong Xiao, Zhi-Yong Wang, and Juan Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A second order semilinear neutral functional differential inclusion with nonlocal conditions and multivalued impulse characteristics in a separable Banach space is considered. By developing appropriate computing techniques for the Hausdorff product measures of noncompactness, the topological structure of $C^1$-solution sets is established; and some interesting discussion is offered when the multivalued nonlinearity of the inclusion is a weakly upper semicontinuous map satisfying a condition expressed in terms of the Hausdorff measure.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 49, Number 1 (2017), 273-298.

Dates
First available in Project Euclid: 11 April 2017

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1491876030

Digital Object Identifier
doi:10.12775/TMNA.2016.076

Mathematical Reviews number (MathSciNet)
MR3635646

Zentralblatt MATH identifier
06773125

Citation

Xiao, Jian-Zhong; Wang, Zhi-Yong; Liu, Juan. Hausdorff product measures and $C^1$-solution sets of abstract semilinear functional differential inclusions. Topol. Methods Nonlinear Anal. 49 (2017), no. 1, 273--298. doi:10.12775/TMNA.2016.076. https://projecteuclid.org/euclid.tmna/1491876030


Export citation

References

  • N. Abada, M. Benchohra and H. Hammouche, Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions, J. Differential Equations 246 (2009), 3834–3863.
  • C.D. Aliprantis and K.C. Border, Infinite Dimensional Analysis, Springer–Verlag, Berlin, Heidelberg, 2006.
  • J.P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, 1990.
  • G. Babesku, Regularity and uniform continuity properties of cosine and sine class of operators, Lucr. Semin. Math. Fis. Inst. Politehn. Timisoara, November (1983), 47–50.
  • M. Benchohra, L. Górniewicz, S.K. Ntouyas and A. Ouahab, Controllability results for impulsive functional differential inclusions, Rep. Math. Phys. 54 (2004), 211–228.
  • M. Benchohra, J. Henderson and S.K. Ntouyas, Existence results for impulsive multivalued semilinear neutral functional differential inclusions in Banach spaces, J. Math. Anal. Appl. 263 (2001), 763–780.
  • D. Bothe, Multivalued perturbations of m-accretive differential inclusions, Israel J. Math. 108 (1998), 109–138.
  • J. Diestel, W.M. Ruess and W. Schachemayer, Weak compactness in $L^1(\mu, X)$, Proc. Amer. Math. Soc. 118 (1993), 447–453.
  • H.O. Fattorini, Second Order Linear Differential Equations in Banach Spaces, North-Holland, Amsterdam, 1985.
  • E. Hernández M, H.R. Henríquez and M.A. McKibben, Existence results for abstract impulsive second-order neutral functional differential equations, Nonlinear Anal. 70 (2009), 2736–2751.
  • E. Hille and R. S. Phillips, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, Vol. 31, Fourth Printing of Revised Edition, 1981.
  • M. Kamenskiĭ, V. Obukhovskiĭ and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, de Gruyter Series in Nonlinear Analysis and Applications, Vol. 7, Walter de Gruyter, Berlin, New York, 2001.
  • J. Kisyński, On cosine operator functions and one parameter group of operators, Studia Math. 49 (1972), 93–105.
  • J. Liang and T.J. Xiao, A characterization of norm continuity of propagators for second order abstract differential equations, Computers Math. Applic. 36 (2) (1998), 87–94.
  • B. Liu, Controllability of impulsive neutral functional differential inclusions with infinite delay, Nonlinear Anal. 60 (2005), 1533–1552.
  • S.K. Ntouyas and D. O'Regan, Existence results for semilinear neutral functional differential inclusions via analytic semigroups, Acta Appl. Math. 98 (2007), 223–253.
  • V. Obukhovskiĭ and P. Zecca, Controllability for systems governed by semilinear differential inclusions in a Banach space with a noncompact semigroup, Nonlinear Anal. 70 (2009), 3424–3436.
  • N.S. Papageorgiou and S.Th. Kyritsi-Yiallourou, Handbook of Applied Analysis, Advances in Mechanics and Mathematics, Vol. 19, Springer Science Business Media, LLC, 2009.
  • J.Y. Park, Y.C. Kwun and H.J. Lee, Controllability of second-order neutral functional differential inclusions in Banach spaces, J. Math. Anal. Appl. 285 (2003), 37–49.
  • W.V. Petryshyn and P.M. Fitzpatrick, A degree theory, fixed point theorems, and mapping theorems for multivalued noncompact mappings, Trans. Amer. Math. Soc. 194 (1974), 1–25.
  • C.C. Travis and G.F. Webb, Cosine families and abstract nonlinear second order differential equations, Acta Math. Acad. Sci. Hungaricae 32 (1978), 75–96.
  • A. Ülger, Weak compactness in $L^1(\mu, X)$, Proc. Amer. Math. Soc. 113 (1991), 143–149.
  • V.V. Vasil'ev, S.G. Krein and S.I. Piskarev, Semigroups of operators, cosine operator functions, and linear differential equations, J. Soviet Math. 54 (4) (1991), 1042–1129.